# SDR XNOA1215

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 50,590 hours, 47,962 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, LEADING EDGE DEVICES WOULD NOT INDICATE UP AND LOCKED.  X-FERRED TO DMI 4798, MEL 27-6 CAT "C".  PLACARDS INSTALLED AS REQUIRED. R/R NR 2 SLAT ACTUATOR, OPS CK GOOD ON GROUND IAW B727 MM 27-81-32. THIS ACTION CLEARS DMI 4798. PLACARDS REMOVED. (STATUS:SUPP/CLOSED)
